# SDR SWIA202156873

- Difficulty date: January 20, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 42,353 hours, 36,292 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 280-265
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA64677-601R-53-11-3643 962SW MXCODEID54006-PR - FOUND DENT APPROX 2" LONG BETWEEN FS.250 AND FS.265 AND BETWEEN STRG 27 AND STRG 26R.  COMPLIED WITH TEMPORARY REPAIR PER REO 601R-53-11-3643 REV -A DATED 2020-12-10.  PERMANENT REPAIR DUE WITHIN 500 FLT HRS BY 42644.2 TAT, PART NUMBER:   - , SERIAL NUMBER: 7859, POSITION:    (C-CHECK) RO 3/10/2021    REPAIRED  A FUSELAGE SKIN BETWEEN FS 250 AND FS 265 BETWEEN STRG 27 AND STRG 26R REF  REO 601R-53-11-3657 REV -- DATED 2021-02-19. COMPLIED WITH 51-900-1003-SKY AND SEE CONINUATION CARD FOR DETAILS . PRESSURE CHECK GOOD
